# SDR 2008UALA01706

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AREA BS 616L BODY FRAME INNER CHORD IS CRACKED BELOW STRINGER S-17L.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED AREA ON FRAME. ACCMP NDT FOR CRACKS. FABRICATED & INSTALLED STAINLESS STEEL NESTED ANGLE REPAIR.
